Citation 65521
DHASMANA,H: GARG,HS:. (1990). XANTHONES OF HALENIA ELLIPTICA.. 29(3)
Citation Details
| Title | XANTHONES OF HALENIA ELLIPTICA. |
|---|---|
| Authors | DHASMANA,H: GARG,HS: |
| Year | 1990 |
| Volume | 29 |
| Issue | 3 |
Summary
Year: 1990
Journal: Unknown
DHASMANA,H: GARG,HS:. (1990). XANTHONES OF HALENIA ELLIPTICA.. 29(3)
| Title | XANTHONES OF HALENIA ELLIPTICA. |
|---|---|
| Authors | DHASMANA,H: GARG,HS: |
| Year | 1990 |
| Volume | 29 |
| Issue | 3 |
Year: 1990
Journal: Unknown